Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 92, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2015, 3:30 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 3:30 PM CDT (20:30 UTC)
- Expired
- May 19, 2015, 3:57 PM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
317
WFUS54 KOUN 192030
TOROUN
OKC027-087-192130-
/O.NEW.KOUN.TO.W.0092.150519T2030Z-150519T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 430 PM CDT
* AT 330 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR LEXINGTON...
MOVING NORTHEAST AT 10 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN NORMAN...PURCELL...SLAUGHTERVILLE AND LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
STORM SHELTER... SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3497 9730 3500 9739 3507 9739 3516 9729
3514 9719 3506 9716
TIME...MOT...LOC 2030Z 223DEG 8KT 3504 9732
TORNADO...OBSERVED
HAIL...1.00IN
$$
KURTZ2 follow-up statements
061
WWUS54 KOUN 192040
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT TUE MAY 19 2015
OKC087-192049-
/O.CAN.KOUN.TO.W.0092.000000T0000Z-150519T2130Z/
MCCLAIN OK-
340 PM CDT TUE MAY 19 2015
...THE TORNADO WARNING FOR CENTRAL MCCLAIN COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3505 9722 3506 9727 3510 9730 3515 9726
3514 9719 3508 9717
TIME...MOT...LOC 2039Z 221DEG 15KT 3510 9723
$$
OKC027-192130-
/O.CON.KOUN.TO.W.0092.000000T0000Z-150519T2130Z/
CLEVELAND OK-
340 PM CDT TUE MAY 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR EAST
CENTRAL CLEVELAND COUNTY...
AT 339 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF ETOWAH...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL CLEVELAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3505 9722 3506 9727 3510 9730 3515 9726
3514 9719 3508 9717
TIME...MOT...LOC 2039Z 221DEG 15KT 3510 9723
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
KURTZ374
WWUS54 KOUN 192057
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
357 PM CDT TUE MAY 19 2015
OKC027-192106-
/O.CAN.KOUN.TO.W.0092.000000T0000Z-150519T2130Z/
CLEVELAND OK-
357 PM CDT TUE MAY 19 2015
...THE TORNADO WARNING FOR EAST CENTRAL CLEVELAND COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR FAR EAST
CENTRAL CLEVELAND COUNTY... INCLUDING THE TOWN OF ETOWAH UNTIL 430
PM.
LAT...LON 3505 9722 3506 9727 3510 9730 3515 9726
3514 9719 3508 9717
TIME...MOT...LOC 2055Z 223DEG 8KT 3513 9712
$$
KURTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 12:55 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 19, 12:55 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1255 PM CDT TUE MAY 19 2015
.DISCUSSION...
THE 18Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
THIS IS A PARTICULARLY LOW CONFIDENCE FORECAST. THE COMBINATION OF
UNRELIABLE MODEL GUIDANCE...ESPECIALLY THE NAM...AND VERY COMPLEX
WEATHER MAKES IT NEARLY IMPOSSIBLE TO NAIL DOWN THE START/STOP
TIMES OF THE CONVECTIVE EVENTS BEYOND A FEW HOURS...AND THE TIMING
OF THE WIND SHIFT LATE TONIGHT IS ALSO UNCERTAIN. IN SHORT...WE
EXPECT PERIODS OF SHRA/TSRA THROUGHOUT THE FORECAST AREA THROUGH
LATE TONIGHT. A COLD FRONT WILL ADVANCE SE FROM KS INTO OK
OVERNIGHT...SHIFTING WINDS TO THE N AND BRINGING AN END TO THE
TSRA/SHRA. GUIDANCE SUGGESTS CEILINGS IN THE IFR CATEGORY AFTER
FRONTAL PASSAGE...WHICH IS CERTAINLY POSSIBLE. HOWEVER...HAVE
OPTED TO USE ABOUT 1000 TO 2000 FT AT MOST SITES TO BE IN BETTER
AGREEMENT WITH CLIMATOLOGICALLY-FAVORED HEIGHTS. KPNC AND KWWR
HAVE COMMUNICATIONS/EQUIPMENT PROBLEMS...SO AMDS WILL BE LIMITED
AT THOSE SITES UNTIL THE PROBLEMS ARE RESOLVED.
CMS
&&
.PREV DISCUSSION... /ISSUED 1055 AM CDT TUE MAY 19 2015/
UPDATE...
EXPANDED FLOOD WATCH IN NORTHWESTERN OKLAHOMA TODAY. LOWERED
RAIN CHANCES THROUGH EARLY AFTERNOON EAST OF I-35. MADE SMALL
ADJUSTMENTS TO OTHER ELEMENTS.
DISCUSSION...
THE FORECAST REMAINS CHALLENGING THIS AFTERNOON AND EVENING.
THERE IS SOME POTENTIAL FOR SEVERE STORMS INCLUDING A FEW
TORNADOES MAINLY OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA THIS AFTERNOON AND EVENING. HEAVY RAINFALL POTENTIAL
IS INCREASING TODAY AS WELL OVER WESTERN OKLAHOMA.
LATEST RADARS INDICATED NON-SEVERE SHOWERS AND THUNDERSTORMS
MAINLY OVER WESTERN OKLAHOMA. A SURFACE WARM FRONT EXTENDED
FROM JUST NORTH OF HOLLIS TO ATOKA AS OF 1045 AM. HEAVY RAINFALL
WAS OCCURRING FROM ARNETT TO HOBART.
HEAVY RAINFALL POTENTIAL SEEMS TO BE INCREASING IN WESTERN
OKLAHOMA WHERE A QUICK 1 TO 3 INCHES SEEM LIKELY WEST OF AN ALVA
TO WEATHERFORD TO ALTUS LINE. EXPANDED THE FLOOD WATCH TO INCLUDE
MORE COUNTIES IN NORTHWESTERN OKLAHOMA.
SEVERE POTENTIAL REMAINS UNCERTAIN...BUT THERE IS CHANCE FOR
SEVERE MAINLY IN THE 2 PM TO 10 PM TIME FRAME IN WESTERN NORTH
TEXAS AND SOUTHERN OKLAHOMA WHERE INSTABILITY IS HIGHEST NEAR AND
SOUTH OF A WARM FRONT. CLOUD COVER MAY LIMIT INSTABILITY. NOT
SURE HOW FAR THE WARM FRONT WILL LIFT NORTHWARD. REGARDLESS...
STRONG SHEAR AND SOME INSTABILITY SUPPORT SEVERE WEATHER. A FEW
SUPERCELLS MAY FORM IN THE SPC SLIGHT RISK AREA CAPABLE OF LARGE
HAIL AND DAMAGING WINDS. INCREASING LOW LEVEL SHEAR AND A VERY
MOIST ENVIRONMENT WOULD ALSO SUPPORT LOW TORNADO THREAT AS WELL.
STORMS MAY ORGANIZE INTO CLUSTERS OR LINES IN THE SLIGHT RISK
AREA. WILL CONTINUE TO MONITOR.
PRODUCTS HAVE BEEN UPDATED.
MBS/JTK
PREV DISCUSSION... /ISSUED 711 AM CDT TUE MAY 19 2015/
AVIATION...
12Z TAFS...IFR CEILINGS IN FAR SOUTHERN OKLAHOMA AND
NORTH TEXAS WILL GRADUALLY SPREAD NORTHWARD TODAY IN ADVANCE
OF A TROUGH. SHOWERS AND STORMS SHOULD BECOME MORE NUMEROUS ALONG
AND NORTH OF A STATIONARY FRONT IN NORTH TEXAS EARLY THIS MORNING.
RAIN AND STORM CHANCES WILL GRADUALLY SPREAD NORTH AND EAST
THROUGH THE AFTERNOON. STORMS SHOULD LINGER IN CENTRAL AND NORTH
CENTRAL OKLAHOMA THIS EVENING/OVERNIGHT WITH IMPROVING CONDITIONS
IN SOUTHWEST OKLAHOMA AND NORTH TEXAS.
PREV DISCUSSION... /ISSUED 406 AM CDT TUE MAY 19 2015/
DISCUSSION...
UPPER LOW/TROUGH OVER THE INTERMOUNTAIN WEST WILL MOVE EAST TODAY
INTO TONIGHT...WHILE ANOTHER TROUGH TAKES SHAPE ALONG THE WEST
COAST. MEANWHILE...RATHER DRY...COOLER AIR...ASSOCIATED WITH HIGH
PRESSURE OVER THE DAKOTAS...HAS FILTERED INTO THE NORTHERN HALF OF
OKLAHOMA. WARM...HUMID AIR REMAINS IN FAR SOUTHERN OKLAHOMA/NORTH
TEXAS.
A SURFACE/LOW LEVEL FRONTAL BOUNDARY SHOULD HELP FOCUS HEAVY
RAINFALL ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THIS
MORNING/AFTERNOON. ANY PRECIPITATION NORTH OF THE FRONT SHOULD
KEEP THE BOUNDARY FROM LIFTING TO FAR NORTHWARD...ESPECIALLY
ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A LITTLE UNSURE ABOUT HEAVY RAINFALL IN SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA PER WPC DAY1...BUT WILL ADD A FEW COUNTIES TO
CURRENT FLOOD WATCH IN SOUTHWEST OKLAHOMA AND NORTH TEXAS.
THE FOCUS FOR HEAVY RAIN SHOULD SHIFT NORTHEAST TONIGHT INTO
EARLY WEDNESDAY AS THE WESTERN TROUGH MOVES EAST AND FLATTENS. AN
ASSOCIATED COLD FRONT WILL MOVE ACROSS OKLAHOMA AND NORTH TEXAS
WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL SHIFT BETTER RAIN CHANCES
INTO TEXAS FOR THURSDAY.
ANOTHER ACTIVE PERIOD OF STORMS...SOME SEVERE WITH HEAVY
RAINFALL...WILL ARRIVE FOR THE HOLIDAY WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 80 60 30 10
HOBART OK 61 67 52 66 / 80 40 30 10
WICHITA FALLS TX 66 76 57 69 / 70 50 60 20
GAGE OK 52 62 47 64 / 70 20 20 10
PONCA CITY OK 58 66 50 66 / 90 50 10 10
DURANT OK 68 80 59 71 / 60 50 50 30
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-012-013-
016>020-022>030-034>040-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
014-015-021-033.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087>090.
&&
17/23/23Hazardous weather outlook, May 19, 12:27 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1227 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-201730- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1227 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHWEST OKLAHOMA AND ALL OF WESTERN NORTH TEXAS THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA IS GENERALLY SOUTH OF A LINE EXTENDING FROM MANGUM TO PAULS VALLEY TO MADILL IN OKLAHOMA. WICHITA FALLS...LAWTON...ALTUS...ARDMORE...VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA. A MARGINAL RISK COVERS THE REST OF OKLAHOMA SOUTH OF INTERSTATE-40. TIMING... MAINLY 2 PM TO 10 PM TODAY IN THE SLIGHT AND MARGINAL RISK AREAS. MAIN IMPACTS... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... FLOODING RAINFALL... A FEW TORNADOES... DISCUSSION... THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THIS AFTERNOON AND TONIGHT. SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT AND MARGINAL RISK AREAS THIS AFTERNOON AND EVENING. ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS WILL BE BELOW SEVERE LIMITS. A FEW SUPERCELLS MAY FORM OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THIS AFTERNOON AND EVENING DUE TO STRONG SHEAR AND SOME INSTABILITY. IF SUPERCELLS FORM... THEY WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS... AS WELL AS TORNADOES DUE TO INCREASING LOW LEVEL SHEAR. CLUSTERS OR LINES OF STORMS MAY FORM LATE THIS AFTERNOON AND EVENING ACROSS THE SLIGHT AND MARGINAL RISK AREAS WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS... AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .RIVER FLOODING... SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 19, 2:09 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 1 S ERIN SPRINGS 34.80N 97.61W
05/19/2015 E1.25 INCH GARVIN OK AMATEUR RADIO
&&
JPIKESpecial weather statement, May 19, 2:25 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT TUE MAY 19 2015
OKZ040>042-047-192015-
PONTOTOC OK-MURRAY OK-JOHNSTON OK-GARVIN OK-
225 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PONTOTOC...MURRAY...
NORTHWESTERN JOHNSTON AND SOUTHEASTERN GARVIN COUNTIES UNTIL 315 PM
CDT...
AT 222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DOUGHERTY...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SULPHUR...DAVIS...ROFF...DOUGHERTY...HICKORY...SCULLIN...TURNER FALLS
AND LAKE OF THE ARBUCKLES.
LAT...LON 3437 9693 3439 9718 3468 9710 3467 9691
3460 9678
TIME...MOT...LOC 1922Z 205DEG 21KT 3442 9705
KURTZSpecial weather statement, May 19, 2:50 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 250 PM CDT TUE MAY 19 2015 OKZ016-021-022-034>036-192030- GREER OK-CUSTER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK- 250 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREER...SOUTH CENTRAL CUSTER...SOUTHEASTERN BECKHAM...NORTHWESTERN KIOWA...NORTHERN JACKSON AND WESTERN WASHITA COUNTIES UNTIL 330 PM CDT... AT 247 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF CARTER TO NEAR MANGUM...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CLINTON...HOBART...MANGUM...CORDELL...GRANITE...BURNS FLAT... SENTINEL...DILL CITY...LONE WOLF...CARTER...BESSIE...ROCKY... WILLOW...RETROP...ALTUS-LUGERT LAKE AND BRINKMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3549 9896 3482 9905 3481 9969 3532 9950 TIME...MOT...LOC 1947Z 261DEG 30KT 3528 9944 3487 9951 MAD
Local storm report, May 19, 2:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
254 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TORNADO 5 SW PURCELL 34.96N 97.43W
05/19/2015 MCCLAIN OK TRAINED SPOTTER
&&
JPIKESpecial weather statement, May 19, 3:00 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 300 PM CDT TUE MAY 19 2015 OKZ035>038-TXZ083-085-192045- COMANCHE OK-TILLMAN OK-KIOWA OK-JACKSON OK-WILBARGER TX-HARDEMAN TX- 300 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE...NORTHERN TILLMAN...SOUTH CENTRAL KIOWA...EASTERN JACKSON...NORTHWESTERN WILBARGER AND EAST CENTRAL HARDEMAN COUNTIES UNTIL 345 PM CDT... AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF ODELL...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ALTUS...FREDERICK...TIPTON...MANITOU...ELMER...HEADRICK... FRIENDSHIP...HUMPHREYS...ODELL...ALTUS AIR FORCE BASE...FARGO AND HESS. LAT...LON 3419 9940 3430 9955 3479 9926 3449 9874 TIME...MOT...LOC 1957Z 220DEG 32KT 3436 9935 MAD
Special weather statement, May 19, 3:22 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 322 PM CDT TUE MAY 19 2015 OKZ025-026-029>031-192115- OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-CLEVELAND OK-SEMINOLE OK- 322 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA... NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN...NORTHEASTERN CLEVELAND AND NORTHWESTERN SEMINOLE COUNTIES UNTIL 415 PM CDT... AT 318 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN OKLAHOMA CITY...MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... NORTHEASTERN NORMAN...SHAWNEE...CHOCTAW...HARRAH...MCLOUD...PINK... MEEKER...JOHNSON...NORTHEASTERN LAKE THUNDERBIRD...STELLA... NEWALLA...DALE...BETHEL ACRES...AYDELOTTE AND LITTLE AXE. LAT...LON 3519 9723 3536 9736 3557 9703 3538 9676 TIME...MOT...LOC 2018Z 240DEG 19KT 3534 9719 MAD
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:29 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 3 days |
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 12 days |
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Jefferson, Love | 12 days |
| May 19, 8:43 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 12 days |
| May 19, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 9 days |
| May 19, 10:44 AM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman, Washita | 3 hr |
| May 19, 11:28 AM CDT | Special Weather Statement | OUN | Caddo | 47 min |
| May 19, 12:19 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 41 min |
| May 19, 1:00 PM CDT | Special Weather Statement | OUN | Canadian, Grady | 45 min |
| May 19, 1:15 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 19, 1:26 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 49 min |
| May 19, 1:35 PM CDT | Special Weather Statement | OUN | Beckham, Greer | 55 min |
| May 19, 1:41 PM CDT | Special Weather Statement | OUN | McClain | 34 min |
| May 19, 1:47 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 14 hr |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 66 min |
| May 19, 2:07 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 38 min |
| May 19, 2:08 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 41 hr |
| May 19, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 32 min |
| May 19, 2:13 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 8 days |
| May 19, 2:25 PM CDT | Special Weather Statement | OUN | Murray | 50 min |
| May 19, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| May 19, 2:45 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| May 19, 2:47 PM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 19, 2:50 PM CDT | Special Weather Statement | OUN | Greer, Washita | 40 min |
| May 19, 2:52 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 38 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Tillman | 45 min |
| May 19, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 38 min |
| May 19, 3:22 PM CDT | Special Weather Statement | OUN | Pottawatomie | 53 min |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 46 min |
| May 19, 3:30 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Custer, Jackson, Kiowa and 2 more | 3 hr |
| May 19, 3:33 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens, Tillman | 3 hr |
| May 19, 3:33 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 27 min |
| May 19, 3:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| May 19, 3:50 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 4 hr |
| May 19, 3:52 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 38 min |
| May 19, 3:55 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| May 19, 4:21 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| May 19, 4:27 PM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | OUN | Caddo | 43 min |
| May 19, 4:36 PM CDT | Tornado Warning | OUN | Comanche, Cotton | 39 min |
| May 19, 4:40 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 4 hr |
| May 19, 4:42 PM CDT | Areal Flood Advisory | OUN | Cotton, Tillman | 3 hr |
| May 19, 4:48 PM CDT | Tornado Warning | OUN | Cotton | 27 min |
| May 19, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 50 min |
| May 19, 5:13 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 44 min |
| May 19, 5:36 PM CDT | Special Weather Statement | OUN | Cleveland | 39 min |
| May 19, 5:42 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 19, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 41 min |
| May 19, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 19, 6:09 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 3 hr |
| May 19, 6:13 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 19, 6:15 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson | 3 hr |
| May 19, 6:21 PM CDT | Tornado Warning | OUN | Jefferson | 24 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| May 19, 6:40 PM CDT | Tornado Warning | OUN | Jefferson | 50 min |
| May 19, 6:56 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.